| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Q. S. A. Al-Zamil
      Hankel determinant structure of the rational solutions for fifth Painleve equation
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 445-452
      https://doi.org/10.12988/ams.2013.13039

Copyright © 2013 Q. S. A. Al-Zamil. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines